# SDR DALA2018052983652

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 88,744 hours, 12,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND SEATS 1D-3D AND RIGHT FORWARD LAVATORY EMERGENCY LIGHTS INOPERATIVE. REPLACED THE POWER SUPPLY M730. SYSTEM OPERATION IS NORMAL.
